# SDR 2008UALA02734

- Difficulty date: May 9, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 59,128 hours, 32,495 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1619
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EXTERNAL FUSELAGE EEL LIGHT INOP AFT OF INBOARD AFT FLAP.  SUSPECT FAULTY LAMP.  REPLACED LAMP OP CHECKED GOOD.  AC OK FOR SERVICE.
